Previous |  Up |  Next


Title: Alternative characterisations of Lorentz-Karamata spaces (English)
Author: Edmunds, D. E.
Author: Opic, B.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 58
Issue: 2
Year: 2008
Pages: 517-540
Summary lang: English
Category: math
Summary: We present new formulae providing equivalent quasi-norms on Lorentz-Karamata spaces. Our results are based on properties of certain averaging operators on the cone of non-negative and non-increasing functions in convenient weighted Lebesgue spaces. We also illustrate connections between our results and mapping properties of such classical operators as the fractional maximal operator and the Riesz potential (and their variants) on the Lorentz-Karamata spaces. (English)
Keyword: Lorentz-Karamata spaces
Keyword: equivalent quasi-norms
Keyword: weighted norm inequalities
Keyword: fractional maximal operators
Keyword: Riesz potentials
MSC: 26D10
MSC: 42B35
MSC: 46E30
MSC: 47B38
MSC: 47G10
idZBL: Zbl 1174.46019
idMR: MR2411107
Date available: 2009-09-24T11:56:43Z
Last updated: 2016-04-07
Stable URL:
Reference: [1] C. Bennett and K. Rudnick: On Lorentz-Zygmund spaces.Dissertationes Math. 175 (1980), 1–72. MR 0576995
Reference: [2] C. Bennett and R. Sharpley: Interpolation of operators.Academic Press, New York, 1988. MR 0928802
Reference: [3] N. H. Bingham, C. M. Goldie and J. L. Teugels: Regular variation.Cambridge Univ. Press, Cambridge, 1987. MR 0898871
Reference: [4] A. P. Calderón: Spaces between $L^1$ and $L^{\infty }$ and the theorem of Marcinkiewicz.Studia Math. 26 (1966), 273–299. MR 0203444
Reference: [5] D. E. Edmunds and W. D. Evans: Hardy operators, function spaces and embeddings.Springer-Verlag, Berlin-Heidelberg, 2004. MR 2091115
Reference: [6] D. E. Edmunds, P. Gurka and B. Opic: Double exponential integrability of convolution operators in generalised Lorentz-Zygmund spaces.Indiana Univ. Math. J. 44 (1995), 19–43. MR 1336431
Reference: [7] D. E. Edmunds, P. Gurka and B. Opic: On embeddings of logarithmic Bessel potential spaces.J. Functional Anal. 146 (1997), 116–150. MR 1446377, 10.1006/jfan.1996.3037
Reference: [8] D. E. Edmunds and B. Opic: Boundedness of fractional maximal operators between classical and weak-type Lorentz spaces.Dissertationes Math. 410 (2002), 1–53. MR 1952673, 10.4064/dm410-0-1
Reference: [9] D. E. Edmunds and B. Opic: Equivalent quasi-norms on Lorentz spaces.Proc. Amer. Math. Soc. 131 (2003), 745–754. MR 1937412, 10.1090/S0002-9939-02-06870-3
Reference: [10] W. D. Evans and B. Opic: Real interpolation with logarithmic functors and reiteration.Canad. J. Math. 52 (2000), 920–960. MR 1782334, 10.4153/CJM-2000-039-2
Reference: [11] A. Gogatishvili, B. Opic and W. Trebels: Limiting reiteration for real interpolation with slowly varying functions.Math. Nachr. 278 (2005), 86–107. MR 2111802, 10.1002/mana.200310228
Reference: [12] S. Lai: Weighted norm inequalities for general operators on monotone functions.Trans. Amer. Math. Soc. 340 (1993), 811–836. Zbl 0819.47044, MR 1132877, 10.1090/S0002-9947-1993-1132877-X
Reference: [13] J. S. Neves: Lorentz-Karamata spaces, Bessel and Riesz potentials and embeddings.Dissertationes Math. 405 (2002), 1–46. Zbl 1017.46021, MR 1927106, 10.4064/dm405-0-1
Reference: [14] B. Opic: New characterizations of Lorentz spaces.Proc. Royal Soc. Edinburgh 133A (2003), 439–448. Zbl 1037.46026, MR 1969821
Reference: [15] B. Opic: On equivalent quasi-norms on Lorentz spaces.In Function Spaces, Differential Operators and Nonlinear Analysis. The Hans Triebel Aniversary Volume, D. Haroske, T. Runst, H.-J. Schmeisser (eds.), Birkhäuser Verlag, Basel/Switzerland, 2003, pp. 415–426. Zbl 1036.46022, MR 1984189
Reference: [16] B. Opic and W. Trebels: Sharp embeddings of Bessel potential spaces with logarithmic smoothness.Math. Proc. Camb. Phil. Soc. 134 (2003), 347–384. MR 1972143, 10.1017/S0305004102006321


Files Size Format View
CzechMathJ_58-2008-2_17.pdf 313.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo